# SDR 96ZZZX5209

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont O470U
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA45
- Condition: Leak
- Location: Bowl Drain
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND LEAK IN BOWL DRAIN.  REMOVED PLUG, SEAL, AND REINSTALLED.
